# SDR HYIA20251027001

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 36,822 hours, 46,298 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255043
- Condition: Corroded
- Location: Zone 500
- Part time: 36,822 hours, 46,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A SMALL AREA OF SURFACE CORROSION WAS VISUALLY IDENTIFIED ON THE TOP FACE OF THE VERTICAL LEG OF THE 0822550-43 WING ATTACH FITTING (LT LOWER AFT). THIS CORROSION MEASURES APPROXIMATELY 1.5 INCHES LONG, BY .125 INCHES WIDE WITH AN APPROXIMATE DEPTH OF .030.THIS FITTING WILL BE REPLACED USING FACTORY NEW PARTS.
